Flowery Branch, GA
A 31-year-old female asked:
I am bi polar1 n take seroquel 600mg but wanted to know if latuda (lurasidone) is better than seroquel? does it make you sleepy like seroquel?
2 doctor answers • 5 doctors weighed in
Addiction Medicine 53 years experience
4.5k viewsReviewed >2 years ago
Psychiatry 25 years experience
Bipolar treatment.: Somnolence is reported in up to 57% of patients who take seroquel. Insomnia may occur in up to 11% of patients taking Latuda. So, although Latuda might cause you to feel sleepy - but it may be less than the seroquel. One is not necessariy better than the other. Your doctor can do a trial to see which is giving you more benefit.
507 viewsReviewed >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.